# SDR SWAA117525

- Difficulty date: October 28, 2011
- Submitted: November 2, 2011
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 20,159 hours, 11,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4192001220
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS WIRE BROKEN.  REPAIRED WIRE PER MM.
